Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Injective hulls of certain $ S$-systems over a semilattice

Authors: C. S. Johnson and F. R. McMorris
Journal: Proc. Amer. Math. Soc. 32 (1972), 371-375
MSC: Primary 20.93; Secondary 06.00
MathSciNet review: 0289687
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct, in the category of S-systems over a semilattice, the injective hulls of S-systems which are homomorphic images of S-subsystems of S.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.93, 06.00

Retrieve articles in all journals with MSC: 20.93, 06.00

Additional Information

PII: S 0002-9939(1972)0289687-7
Keywords: S-systems, injective S-systems
Article copyright: © Copyright 1972 American Mathematical Society